MathSciNet Relay Station
MathSciNet bibliographic data
MR2882274 62J05 (62C20 62G08 94A12)
Raskutti, Garvesh; Wainwright, Martin J.; Yu, Bin Minimax rates of estimation for high-dimensional linear regression over $\ell_q$-balls. IEEE Trans. Inform. Theory 57 (2011), no. 10, 6976–6994.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement